# SDR ASAA2016122319154

- Difficulty date: December 23, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 33,218 hours, 10,198 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000, FOUND NR 2 ENGINE SHORT TERM FAULT CODE 75-30452.  THE VBV POSITION SIGNALS DISAGREE.  ACFT GROUNDED. ACCOMPLISHED T/C FOR NR 2 ENGINE FAULT 75-30452 IAW FIM 75-32 TASK 803.  INITIAL EVALUATION TEST 12 - ACTUATORS TEST IAW AMM 71-00-00-700-807-F00. CONFIRMED FAULT AND INPUT MONITORING SHOWED CHANNEL B (LEFT) ACTUATOR POSITION FEEDBACK INCORRECT FOR COMMAND. INSPECTED LEFT VBV ACTUATOR CONNECTOR DP1008 AND PERFORMED RESISTANCE CHECK OF LEFT VBV ACTUATOR PER FIM PARAGRAPH G - ACTUATOR RESISTANCE CHECKS WITHIN LIMITS IAW TABLE 205. CLEANED CONNECTOR DP1008 IAW AMM 70-70-01-200-801-F00, REINSTALLED CONNECTOR  AND PERFORMED REPAIR CONFIRMATION FOR FAULT 75-30452 IAW FIM 75-32 TASK 803 PARAGRAPH H, POWERPLANT TEST 12, ACTUATORS TEST IAW AMM 71-00-00-700-807-F00 PASSED SEVERAL TIMES WITH NO FAULTS.
